# SDR SIMA20131129005

- Difficulty date: November 29, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 27,772 hours, 23,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LAMP AT ROW 11 INOPERATIVE.  REMOVE AND REPLACED AISLE EMERGENCY LIGHT AT ROW 11 IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECK GOOD.
